# SDR AALA20130627013

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 82,204 hours, 13,033 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYMMETRY & LEADING EDGE LIGHT DISPLAYED DURING NORMAL FLAP EXTENSION & RETRACTION AT FLAP 1.  FOUND FAULT ON SLAT SENSOR S302.  REPLACED WITH SERVICEABLE SENSOR AT NR TEN INBOARD POSITION.  SYSTEM GROUND CHECKED NORMAL.
